A study of geomagnetic storms
Article first published online: 2 APR 2007
Geophysical Journal of the Royal Astronomical Society
Volume 54, Issue 3, pages 547–573, September 1978
How to Cite
Perreault, P. and Akasofu, S.-I. (1978), A study of geomagnetic storms. Geophysical Journal of the Royal Astronomical Society, 54: 547–573. doi: 10.1111/j.1365-246X.1978.tb05494.x
- Issue published online: 6 MAY 2009
- Article first published online: 2 APR 2007
- Received 1978 January 19;in original form 1977 December 5
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!